He dengue in peru It is already becoming a worrying health situation. The Ministry of Health (Sometimes) declared 20 regions of the country inemergency, as the disease worsens and cases continue to rise. In this regard, if you have this virus, it is common for medications such as paracetamol to be prescribed to attack the symptoms. What happens, however, if one turns out to be allergic to this drug and cannot take it? Faced with this case, we consulted a doctor from the National Institute of Health (INS) to know more.
YOU CAN SEE: Dengue in Peru: what are the warning signs for which you should go to a health center?
What can I take if I am allergic to paracetamol?
It is normal that the paracetamol It is prescribed by various doctors to treat different ailments and discomforts. However, if one is allergic to this drug, César Cabezas, an infectologist at the National Institute of Health (INS), recommends that you can opt for the metamizol. This medication is common in the treatment of fever and acute pain, and can even be found in its version as Antalgin.
Added to this, in the case of dengueThere’s others medicines that, although one is not allergic to these, you should avoid if you have this disease. “What should not be used are non-steroidal anti-inflammatory drugs, such as ibuprofen, naproxen and more,” says the INS doctor, who points out that dengue symptoms, such as fever, can be lowered by physical means, such as cold water or with cloths.
Symptoms and warning signs of dengue
to know if you have dengueyou should be aware of the presence of the following symptoms:
Fever Headache Muscle weakness Bone pain.
In addition to these symptomsthere are some warning signs that you should take into account, since these would mean a more serious picture of the disease.
Intense abdominal pain Persistent vomiting Bleeding from the nose or mucosa.
Leave a Reply